# SDR DALA1152490674

- Difficulty date: September 10, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 63,663 hours, 28,911 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE EMERGENCY PATHLIGHTS AT SEATS 29, 31, AND 34 INOPERATIVE.  MAINTENANCE REPAIRED THE WIRING AT EACH LOCATION.  OPERATIONAL CHECKS WERE GOOD.
